# SDR MASA200500766

- Difficulty date: October 3, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Aircraft time: 21,988 hours, 19,757 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P77305
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 8,374 hours, 7,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7049 DEN, AILERON TRIM MALFUNCTIONED IN FLIGHT.  PILOT DECLARED AND EMERGENCY.  WORK IS IN PROGRESS.  MX R2 AILERON RUDDER TRIM CONTROL PANEL AND AILERON TRIM ACTUATOR.
